Alert archive / Missouri / Heat Advisories in 2014

Heat Advisory 2, NWS St. Louis, MO

July 25, 20146 counties in Missouri; 5 counties in Illinois

NWS St. Louis, MO issued this heat advisory at Jul 25, 2014, 3:53 PM CDT for 6 counties in Missouri; 5 counties in Illinois. It took effect at Jul 26, 2014, 1:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2014, 3:53 PM CDT (20:53 UTC)
In effect from
Jul 26, 2014, 1:00 PM CDT
Expired
Jul 26, 2014, 5:38 PM CDT
In force
5 hr
Issued by
NWS St. Louis, MO

Counties Clinton County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WWUS73 KLSX 252053
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT FRI JUL 25 2014

ILZ100-101-MOZ061-063-064-261000-
/O.NEW.KLSX.HT.Y.0002.140726T1800Z-140727T0000Z/
MADISON IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO-
ST. LOUIS MO-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE...
ST CHARLES...ST LOUIS
353 PM CDT FRI JUL 25 2014

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY.

* TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS
  EXPECTED TO BEGIN BY EARLY SATURDAY AFTERNOON AND REMAIN SO
  THROUGH EARLY EVENING.

* HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID TO
  UPPER 90S...AND DEWPOINTS IN THE LOWER 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY...
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY
LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR
GREATER. 

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

TES
3 follow-up statements
692 
WWUS73 KLSX 260859
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
359 AM CDT SAT JUL 26 2014

ILZ069-074-102-MOZ060-062-065-270000-
/O.EXA.KLSX.HT.Y.0002.140726T1800Z-140727T0000Z/
CLINTON IL-FRANKLIN MO-JEFFERSON MO-MONROE IL-WARREN MO-
WASHINGTON IL-
INCLUDING THE CITY OF...UNION
359 AM CDT SAT JUL 26 2014

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING.

* TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS
  EXPECTED TO BEGIN BY EARLY THIS AFTERNOON AND REMAIN SO THROUGH
  EARLY EVENING.

* HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 
  AND UPPER 90S...AND DEWPOINTS IN THE LOWER 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... 
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY
LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR
GREATER.

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

ILZ100-101-MOZ061-063-064-270000-
/O.CON.KLSX.HT.Y.0002.140726T1800Z-140727T0000Z/
MADISON IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO-
ST. LOUIS MO-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE...
ST CHARLES...ST LOUIS
359 AM CDT SAT JUL 26 2014

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS
  EXPECTED TO BEGIN BY EARLY THIS AFTERNOON AND REMAIN SO THROUGH
  EARLY EVENING.

* HEAT INDEX VALUES...UP TO 106 DUE TO TEMPERATURES IN THE MID 
  TO UPPER 90S...AND DEWPOINTS IN THE LOWER 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... 
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY
LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR
GREATER.

PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION
ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE
EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT
800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1.
YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

GLASS
358 
WWUS73 KLSX 262109
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT SAT JUL 26 2014

MOZ060>065-262215-
/O.CAN.KLSX.HT.Y.0002.000000T0000Z-140727T0000Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS CITY MO-
ST. LOUIS MO-WARREN MO-
INCLUDING THE CITIES OF...ST CHARLES...ST LOUIS...UNION
409 PM CDT SAT JUL 26 2014

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE HEAT
ADVISORY.

THICK CLOUDS MOVING IN WILL LEAD TO A COOLING TREND HEADING INTO
EARLY EVENING...WITH RESULTANT HEAT INDEX VALUES BELOW 100
DEGREES. 

$$

ILZ069-074-100>102-270000-
/O.CON.KLSX.HT.Y.0002.000000T0000Z-140727T0000Z/
CLINTON IL-MADISON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE
409 PM CDT SAT JUL 26 2014

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS 
  EXPECTED TO BEGIN BY EARLY THIS AFTERNOON AND REMAIN SO 
  THROUGH EARLY EVENING.

* HEAT INDEX VALUES...UP TO 108 DUE TO TEMPERATURES IN THE MID
  90S...AND DEWPOINTS IN THE LOW TO MID 70S.

* IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- 
  RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... 
  THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN 
  STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. 
  ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER 
  OF MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY
LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR
GREATER.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY.

&&

$$

TES
823 
WWUS73 KLSX 262238
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CDT SAT JUL 26 2014

ILZ069-074-100>102-262345-
/O.CAN.KLSX.HT.Y.0002.000000T0000Z-140727T0000Z/
CLINTON IL-MADISON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE
538 PM CDT SAT JUL 26 2014

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE HEAT
ADVISORY.

$$

TES

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Jul 25, 12:55 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 25, 12:55 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 PM CDT Fri Jul 25 2014

.UPDATE:
Issued at 950 AM CDT Fri Jul 25 2014

Complex of TSRA continues to maintain itself rather well on its
backside over northeast MO and eastern IA, where lo level jet and
better instability are feeding it. An isolated threat for large
hail exists, but should decrease heading deeper into the morning.
Overall health of TSRA complex should also begin to fail as we
head into the afternoon hours, with strengthening cap of warm air
to the west and weakening lo level jet. This rain should have a
somewhat easier time of advecting in IL versus MO and updated the
forecast accordingly, although will no doubt need to tweak
expected coverage over the next couple hours.

Also adjusted temps further down in IL, where readings should stay
below 80F, but enough recovery expected in the west and south to
maintain previous forecast.

TES

&&

.SHORT TERM:  (Through Late This Afternoon)
Issued at 330 AM CDT Fri Jul 25 2014

Convective trends and the extent of pops are the biggest forecast
challenge today. Thunderstorms have blossomed within the last
several hours across central Iowa at the terminus of a stout
southwesterly LLJ, and along the eastern periphery of elevated
instability, deeper moisture and steep mid level lapse rates.
Short range guidance shows the LLJ slowly veering this morning,
providing favorable moisture transport and forcing as the flow
aloft and northwestely deep layer shear steer the activity east
and southeastward. The HRRR runs since 01Z have been very emphatic
supporting this scenario bringing showers and thunderstorms into
northeast Missouri and west central Illinois. I have increased
pops into the likely range in this area tapered to slight chances
just north of interstate 70. Believe that most of this activity
will be east of the MS river by early afternoon and exiting the
CWA shortly thereafter. This activity will likely delay/impeed the
northward retreat of the warm front, however in central MO there
should be no issue where highs will be around 90.

Glass

.LONG TERM:  (Tonight through Thursday)
Issued at 330 AM CDT Fri Jul 25 2014

The warm front should have exited the entire CWA by early evening
while the upstream cold frontal system will be slowly advancing
and stretching from the upper MS valley into the central Plains.
High heights aloft and warm mid level temperatures should suppress
any surface-based storm development within the large warm sector
spanning the CWA, however the area will remain subject to an
elevated shower and thunderstorm threat. While there is no defined
focus for thunderstorms, a westerly LLJ will be poised across the
area in conjunction with steep mid level lapse rates and good
elevated instability supporting a least a chance pop. These same
unfocused conditions will exist on Saturday morning. The set-up
should improve on Saturday afternoon. Strong surface heating
should yield temperatures well into the 90s with dew points in the
70s. This will result in afternoon heat indices in the 100-104 degree
range, just below advisory criteria. We will need to monitor this
closely as just a bit higher dew points and/or temperatures and a
heat advisory will be warranted. The aforementioned conditions along
with the presence of steep mid level lapse rates will yield very
unstable conditions during the afternoon/evening. There are
indications that the combo of heating and a disturbance in the
west northwest flow aloft should sufficiently weaken the cap
allowing for robust thunderstorm development along the west-east
oriented front stretching in the vicinity of far northern MO
through central IL into the OH valley. How far west development
occurs is uncertain but height falls/cooling aloft on Saturday
night could aid this process. Deep layer shear and instability is
quite favorable for organized severe with damaging winds the most
apparent severe threat at this time. I have some low pops on
Sunday ahead of the advancing front, but the overall threat of
precipitation will be lower as compared to the Saturday night.
Cooler and drier air will advect in earnest into the area on Sunday
night with a large surface high settling into the Nation's
midsection on Monday. An unseasonably deep upper trof over eastern
NOAM through the first part of next week will keep the large
surface high in control and allow for another period of below
average temperatures as we exit July and head into August.

Glass

&&

.AVIATION:  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1255 PM CDT Fri Jul 25 2014

VFR conditions are expected to prevail outside of TSRA at the TAF
sites thru the valid period. TSRA expected to weaken as it moves
into STL metro with some activity expected to edge into the
northern vicinities of SUS and STL before final anticipated
dissolution. The TSRA is in the process of exiting UIN now. After
this, very iffy on TSRA chances heading into tonight and thru the
first part of Saturday...enough to preclude mention in TAFs.
Otherwise, look for veering wind directions from SE to SW.

Specifics for KSTL: VFR thru the period outside of TSRA with
veering SE winds to SW by Saturday. Current TSRA activity still
expected to fall apart before reaching the aerodrome, but believe
something will edge the northern vicinity before doing so.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 25, 2:03 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT FRI JUL 25 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
203 PM CDT FRI JUL 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH LATE AFTERNOON...WITH A SLIGHT
CHANCE OVERNIGHT. SOME STORMS MAY BE STRONG THROUGH LATE AFTERNOON
WITH HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
SOME OF THE STORMS COULD BE SEVERE ON SATURDAY AFTERNOON AND
SATURDAY NIGHT, WITH THE MAIN THREAT CONSISTING OF DAMAGING WINDS
AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY
ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEXT THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TES

In the hours before

Local storm report, Jul 25, 11:54 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT FRI JUL 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HAIL             VANDALIA                39.31N  91.49W
07/25/2014  E0.25 INCH       AUDRAIN            MO   TRAINED SPOTTER

            VERY HEAVY RAINFALL ALSO OCCURRING AT THIS TIME.

&&

PRZYBYLINSKI
Local storm report, Jul 25, 1:26 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT FRI JUL 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HEAVY RAIN       LEWISTOWN               40.08N  91.81W
07/25/2014  E4.50 INCH       LEWIS              MO   EMERGENCY MNGR

&&

TRUETT
Local storm report, Jul 25, 1:27 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 PM CDT FRI JUL 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     FLASH FLOOD      LEWISTOWN               40.08N  91.81W
07/25/2014                   LEWIS              MO   EMERGENCY MNGR

            SOME COUNTY ROADS WASHED OUT IN THE LEWISTOWN
            AREA...AND SOME CULVERTS WERE POPPED OUT OF THE GROUND
            DUE TO THE HEAVY RUNOFF

&&

TRUETT
Local storm report, Jul 25, 1:28 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 PM CDT FRI JUL 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HEAVY RAIN       EWING                   40.01N  91.71W
07/25/2014  E4.00 INCH       LEWIS              MO   EMERGENCY MNGR

&&

TRUETT
Local storm report, Jul 25, 1:58 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI JUL 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HEAVY RAIN       BOWLING GREEN           39.34N  91.20W
07/25/2014  M1.10 INCH       PIKE               MO   CO-OP OBSERVER

&&

CARNEY
Local storm report, Jul 25, 2:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT FRI JUL 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     WARRENTON               38.82N  91.14W
07/25/2014                   WARREN             MO   LAW ENFORCEMENT

            TREE LIMBS REPORTED DOWNING POWERLINES BOTH NORTH AND
            SOUTH OF WARRENTON.

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 11:20 AM CDTFlash Flood WarningLSXMonroe3 hr
Jul 25, 11:58 AM CDTFlash Flood WarningLSXKnox, Lewis3 hr

Nearby

Heat Advisories in Missouri, 2014Heat Advisories in Illinois, 2014Every heat advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.